Regular closed maps. (English) Zbl 0241.54009


54C10 Special maps on topological spaces (open, closed, perfect, etc.)
54D25 “\(P\)-minimal” and “\(P\)-closed” spaces
Full Text: DOI


[1] A. Błaszczyk and J. Mioduszewski, On factorization of maps through \?\?, Colloq. Math. 23 (1971), 45 – 52. · Zbl 0222.54032
[2] R. F. Dickman Jr., On closed extensions of functions, Proc. Nat. Acad. Sci. U.S.A. 62 (1969), 326 – 332. · Zbl 0175.49401
[3] Chen-tung Liu, Absolutely closed spaces, Trans. Amer. Math. Soc. 130 (1968), 86 – 104. · Zbl 0153.52301
[4] Giovanni Viglino, Extensions of functions and spaces, Trans. Amer. Math. Soc. 179 (1973), 61 – 69. · Zbl 0272.54012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.